Discussions By Condition: Nerve conditions

parethesias cause by medication (itraconazol) sporanox

Posted In: Nerve conditions 4 Replies
  • Posted By: carlos32
  • November 4, 2006
  • 05:33 PM

i am carlos ,i begun to use itraconazole(sporanox) 100mg in july 2006 but after two days to use it, i started to feel tingling and burning sensations in my arms and feet , but i did not realizated that it ccould be so bad and i went on with this medicine until 2 days more , so in total i took 4 pills , i stopped with it , but since july 2006 , i have still paresthesias through my whole body , i was using also at that time NEURONTIN , because i had nerve pain.
I went to my neurologist and he made a research with EMG and and also he looked at my sensibility nerves but there was no nerve damage , he said , but he did not say what i had .Does anybody had this paresthesias so long time ? could anybody tell me if this can dissapear?

Reply Flag this Discussion

4 Replies:

  • Hello Carlos,I have read your post and I see that you posted your question over 6 months ago. This question is for you or anyone else out there...I currently have numbness in both legs. I have been to several ER doctors, my primary physician and a nerve specialist...I have had x-rays, an EMG, a nerve conduction test and blood work done and everything has come back normal...However, all of the doctors agree that my parethesias (I assume that is what is) is due to an adverse reaction to Ultram (also known as Tramadol), and it may have caused neuropathy in some smaller nerves that are responsible for touch and feel (and these nerves cannot be tested for damage). Can anyone tell me if they experienced the same thing and how long did it take to get the feeling back in your extremities?
    Anonymous 42789 Replies Flag this Response
  • well i can tell you that after one year , i have still the numbeness through my hole body but i have not lost my sensitvity in the hands or legs i wish you a lot of luck
    Anonymous 42789 Replies Flag this Response
  • Thank you for responding and wishing me luck...I wish you improvement of your condition and luck as well...
    Anonymous 42789 Replies Flag this Response
  • Thank you for responding and wishing me luck...I wish you improvement of your condition and luck as well... i have numbness in my legs i have had unexplainable seizures could this be the reason or what else could it be?
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.